# SDR ASAA2023122947098

- Difficulty date: December 29, 2023
- Submitted: January 3, 2024
- Operation: Air carrier
- Aircraft: N969AK
- Make and model: Boeing 737-9
- Aircraft serial: 67421
- Aircraft time: 1,883 hours, 535 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L-2 DOOR VERY HARD TO OPEN AND CLOSE. GROUNDED - YES. ADJUSTED L2 DOOR GUIDE ARM AMM REF 52-13-00-820-801 STEPS I(1)3)-11). PERFORMED AFT ENTRY DOOR SYSTEM TEST ON L2 DOOR AMM REF 52-13-00-700-801. OPS CHECK GOOD. L2 DOOR OPENS AND CLOSES WITHOUT EXCESSIVE FORCE.
